Integrable solutions of a functional-integral equation.

Józef Banas; Zygmunt Knap

Revista Matemática de la Universidad Complutense de Madrid (1989)

  • Volume: 2, Issue: 1, page 31-38
  • ISSN: 1139-1138

Abstract

top
This paper contains a theorem on the existence of monotonic and integrable solutions of a functional-integral equation. The proof of that theorem is based on the technique associated with the notion of a measure of weak noncompactness.

How to cite

top

Banas, Józef, and Knap, Zygmunt. "Integrable solutions of a functional-integral equation.." Revista Matemática de la Universidad Complutense de Madrid 2.1 (1989): 31-38. <http://eudml.org/doc/43269>.

@article{Banas1989,
abstract = {This paper contains a theorem on the existence of monotonic and integrable solutions of a functional-integral equation. The proof of that theorem is based on the technique associated with the notion of a measure of weak noncompactness.},
author = {Banas, Józef, Knap, Zygmunt},
journal = {Revista Matemática de la Universidad Complutense de Madrid},
keywords = {Ecuaciones integrales; Soluciones; integrable solutions; functional-integral equation; measure of weak noncompactness; fixed point theorem},
language = {eng},
number = {1},
pages = {31-38},
title = {Integrable solutions of a functional-integral equation.},
url = {http://eudml.org/doc/43269},
volume = {2},
year = {1989},
}

TY - JOUR
AU - Banas, Józef
AU - Knap, Zygmunt
TI - Integrable solutions of a functional-integral equation.
JO - Revista Matemática de la Universidad Complutense de Madrid
PY - 1989
VL - 2
IS - 1
SP - 31
EP - 38
AB - This paper contains a theorem on the existence of monotonic and integrable solutions of a functional-integral equation. The proof of that theorem is based on the technique associated with the notion of a measure of weak noncompactness.
LA - eng
KW - Ecuaciones integrales; Soluciones; integrable solutions; functional-integral equation; measure of weak noncompactness; fixed point theorem
UR - http://eudml.org/doc/43269
ER -

Citations in EuDML Documents

top
  1. Giovanni Emmanuele, Existence of solutions of a functional-integral equation in infinite dimensional Banach spaces
  2. Filippo Cammaroto, Paolo Cubiotti, Implicit integral equations with discontinuous right-hand side
  3. Filippo Cammaroto, Paolo Cubiotti, Vector integral equations with discontinuous right-hand side
  4. Paolo Cubiotti, Non-autonomous vector integral equations with discontinuous right-hand side
  5. Giovanni Anello, Paolo Cubiotti, Non-autonomous implicit integral equations with discontinuous right-hand side

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.